N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Quadratic maximum-entropy serendipity shape functions for arbitrary planar polygons

N. Sukumar. Quadratic maximum-entropy serendipity shape functions for arbitrary planar polygons. Computer Methods in Applied Mechanics and Engineering, 263:27–41, 2013.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2013:QME,
	author = "N. Sukumar",
	title  = "Quadratic maximum-entropy serendipity shape functions for
                  arbitrary planar polygons",
	journal = CMAME,
  	year   = 2013,
  	volume = {263},
  	pages  = {27--41},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/mec-quadratic.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20